Okay so I took a plan B right after I had sex... He said he didn't cum inside me .. Because he didn't feel " me " .. But we got the pill anyway just to make sure ... Between those days, I'm sry to be soo detailed with you guys but we had sex kinda .. I always get freaked out when it comes to having sex without a condom but he put it in anyway ... For like 5 seconds .. Again precum freaks me out ... That morning he did it again smh again for like 6 seconds ! Than we took a shower and he did it again for a bit longer and like 2 times but i couldnt do it so we stoped This was probably 3 days after taking the Plan B.... 7 days after taking the plan B I stated cramping up and had a brown redish discharge like an hour after I stared my " period " of that's what you wan call it it was sooo weird and red I didn't know what to think ... Fist day I was okay.. A bit tired ... Second day I stared to feel a but weird tooooo tired ... 3d day was with a bit of nausea and hot flashes while feeling tired ... And so on today the 5th day is lighter now ... And I feel super sick I can't sleep I'm a bit gassy my anxiety is out the ruff hot flashes nauseous for no reason cravings & mood swing I'm crying while typing this actually .. My period was supposed to be here the 3rd or the 4th of may... I guess my questions are 1 ) is it normal to feel this sick ?? 2 ) can I still be pregnant from precum even if I got my " period " and we disnt even do it for that long or is it normal plan b pill side effects ( silly of me to ask but I just feel super nauseous, I'm craving everything and I get irritated easily ) 3) will I still get my period on the 3rd ? Thank you loves xoxo